Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Heart surgery done. Having high blood pressure and increased sweating. What cure should be done?

Answered by
Dr.
Dr. Aslam Lalani

Cardiologist

Practicing since :2000

Answered : 356 Questions

default
Posted on Wed, 2 Jan 2013 in Hypertension and Heart Disease
Question: my father aged 70 yrs did suffer from health problem just few days back.His past health history: 1.Had open heart surgery in year 2002. 2.Often he suffers from gastric problems.3. medications he uses daily:atorva 10 mg,repace 50 mg, cardivas 3.125mg,ecosprin 150mg. These were the symptoms he suffered from:
1. Increased sweating 2. increased blood pressure 3. left leg was not functioning properly.
so he laid on the bed for sometime then after for around 2-5 minutes he was normal.But we took him to the nearest hospital where he was tested with ECG which was normal. But his Blood Pressure had increased to 180 systolic pressure.The Doctors did not point out any major problem only they gave medication:PAN 40 for gastric. Sir I do not know the real cause for this type of situation so please suggest?
doctor
Answered by Dr. Aslam Lalani 1 hour later
Hello,

Welcome to Health Care Magic.

It is my pleasure to answer your query.

Your father has undergone open heart surgery almost 10 years back. Now he got problem in form of sweating and change in blood pressure. With an age of 70 years and background history of open heart surgery, above problem should be evaluated further. There is a possibility of re-blockage of graft which may cause above symptoms. ECG may be normal in many patients who has heart problem.
So I would suggest consulting your cardiologist and doing more tests like 2D Echo and stress test if possible. Your father's blood pressure should be monitored closely. If it remains at a higher side, then his BP medicine should be modified in consultation with cardiologist.

Till you consult your cardiologist please do the following.

- Give medicines to your father at regular times.
- Do not allow him to do any strenuous physical activity (even strain at passing stool also should avoided).
- Do not allow him to walk after food.
- Give only light, easily digestible food.
- Restrict salt intake to < 4 grams per day.
- Keep Tablet Sorbitrate with him and ask to keep it under his tongue if he experiences the chest pain or chest heaviness. For the prescription, please consult with your cardiologist.

If you have any further queries feel free to ask me.

Regards

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Procedures
Lab Tests

Recent questions on  Sorbitrate

doctor1 MD

I had a pricking pain inside in the left lower arm portion and some occasional pain in the lower back side and some point and some sort of heaviness in my chest. I have some border high sugar but my cholestrol is OK. I took ECG and consulted a doctor and he told that there is not much change in ECG. This pain may be due to sugar increase. He advised me sugar control tablet and Sorbitrate and Ecosprin for two weeks. Of course the pain has gone, but occasionally returns. Why is this and what am I to do next. Please advise doctor

doctor1 MD

I am a 58 year old male. 80 pounds overweight Have been prescribed and taking 100mg Atenolol and 40 mg Lipitor daily for years. Cholesterol is controlled. Same doctor also prescribed 50mg Viagara as needed. No previous heart problems or events....

doctor1 MD

my father aged 67 had open heart surgery for 5 blocks in vellore tamlnadu india in april 2008.He was again diagonise to have 4 blocls in 2010 jan and dr changed his medictaions and had asked him to take sorbitrate when needed.

he also has neuro problem and takes ropark and syndopa for his nervous problem and takes gilmipride for his sugar which is under control.

he suffers from sever gastric problem and constipation.Pls advice what medicne he should take for the same in the US.Please provide us any over the ocunter medicne for him that will not have any side effect on the medicine that he is taking for his heart problem.kindly let me know.

YYYY@YYYY

doctor1 MD

Hi My father is feeling some pain in chest from last few days and as per doctors prescription he has gone through TMT and Echo test. Pl go through the test reports and suggest further course of action.

doctor1 MD

Sir,
I am diabetic type II patient since 2000. I am 61 yrs old now. During March 2010 i underwent angio for proximal LCX 100% occlusion. Adhoc PTCA+ stent to LCX. I was put under the following medication :-disprin, clopitab,pantocid,tonact and aten . Again i felt pain/burning /heaviness in my heart since last one month. So this time i consulted another cardiologist and he has added the following tabs ;-sorbitrate and nikoran. iwas taking sorbitrate but its side effect .....severe headach and neck pain started . Again i consulted doctor . he said discontinue sorbitrate and suggested for stent test .Kindly advise .I am unable to bear the pain in my chest .

doctor1 MD

I threw up violently yesterday about 12:30, I've been experiencing pressure around my heart and nausea . I had difficulty sleeping last night and don't have an apatite. I had a stint installed about 11/2 years ago for a 57% blockage. Concerns?

doctor1 MD

My mother suffer from Chronic renal failure. her age is 72. Hemo Dialysis in weakly thrice. She has taken amlodipien 5mg b.d., Flavedon MR o.d., Livogen b.d., cap.Rocatrol 0.25mg o.d., calcium 500mg, b.d., Tab, sorbitrate 5mg, ing. Eithropoietin 2000i.u weakly twice,These are all useful doses. Now she has swelling the both leg, Doctor prescribed Moxclav 625mg and Acetaminophen 625mg both b.d. dose, To day taken the uric acid test . the present of uric acid is 5.2. Doctor told to me if the uric acid present is more than 7 , you may get tab. Febuget 40mg. may i give the drug Febuget 40mg to my mother?